# SDR SWIA2024112501824

- Difficulty date: August 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 48,853 hours, 32,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM LBL12 CRACKED AT 280 BEAM     (C-CHECK RO 11/24/2024)    PERFORMED REPAIR TYPE 4 ON COCKPIT FLOOR BEAM LBL12 AT 280 BEAM PER BOMBARDIER REO 670-53-11-896. REV. --. DATE: 2015-03-17.  AND CRJ-700 SRM 51-40-11, SRM 51-21-11, SRM 51-25-06, SRM 51-42-06, AND CRJ-700 AMM 20-70-00.
